Guide modes in magnetic photonic crystal heterostructures in two-dimensional square lattices
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2005, Vol. 54 Issue (5): 2096-2101    
CLASSICAL AREA OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search  |   
Guide modes in magnetic photonic crystal heterostructures in two-dimensional square lattices
Che Ming1, Zhou Yun-Song1, Wang Fu-He1, Gu Ben-Yuan2
(1)首都师范大学物理系,北京 100037; (2)中国科学院物理研究所,北京 100080
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn